# SDR CA010906019

- Difficulty date: July 29, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 52,566 hours, 47,960 cycles
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 97910211
- Condition: Failed
- Location: Starter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TWO AIR TURN BACK DUE TO A #1 START VALVE OPEN LIGHT ILLUMINATED DURING FLIGHT. ACCOMPLISHED #1 ENGINE FAILURE SHUTDOWN TWICE.AFTER THE FIRST INCIDENT, THE STARTER, START VALVE AND ACTUATOR PRESSURE SWITCH WERE CHANGED, & THE SECOND TIME THE START VALVE & THE PRESSURE SWITCH WAS REPLACED. IT WAS DETERMINED THAT THE FIRST START VALVE WAS A ROGUE UNIT. THE FINAL FIX WAS THE REPLACEMENT OF THE STARTER VALVE.
